# SDR FDEA202410061429

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N894FD
- Make and model: Boeing 777F
- Aircraft serial: 41737
- Aircraft time: 19,840 hours, 3,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W3003502
- Part serial: 000395
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE FOUND DENT AT 4.5 IN TO AFT EDGE AND 211.5 IN TO OB.   DENT LOACTION RH OB FLAP OTEF STA 316.   REPAIRED RH WING OB FLAP LWR SURFACE DENT AT OTEF STA 316 AS PER B777 SRM 57-53-01-  2R-2 AND SRM 51-70-04-2R-14 REV 47.0 AND EA:G-5750-T0380926 P1 TITLE:WING-FLIGHT   SURFACES-RH OUTBD FLAP TE WEDEG DENT AT OTEF STA 316-SRM REPAIR-RSC TRACKING.   DETAIL FLS REF TO WRI:57505542. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
